# SDR FDEA201806111446

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT BSTA 297, RBL29 FOUND ELONGATED HOLES REPAIR CARRIED OUT IAW EAF-5310-T0340325  TITLE : FUSELAGE - MAINFRAME - FLOOR BEAM BSTA297 ELONGATED HOLES.
